# SDR USAA2009033190738

- Difficulty date: March 29, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON STRINGER CLIP AT BS 1540, S39L.  REPLACED STRINGER CLIP AT BS 1540, S39L IAW B767 SRM 51-40-02.
